# SDR 01FDEA01017

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 39,386 hours, 16,695 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Stage of operation: CL
- Nature of condition: O, Z
- Precautionary procedure: A

## Discrepancy

1-381 CAPT'S WINDSHIELD CRACKED OUTER LAYER.  REPLACD WINDSHIELD, CONTROLLER & REGULATOR.
